# SDR AALA201705119005

- Difficulty date: April 29, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N821AN
- Make and model: Boeing 787-9
- Aircraft serial: 40640
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Part number: 100260103
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ACFT HEALTH MONITORING ALERTS RECEIVED FOR THE WIRELESS EMERGENCY LIGHTING SYSTEM.  REMOVED AND REPLACED THE CONTROL UNIT AT THE L4 DOOR IAW B7 87-A-33-51-07-00A. OPS CHECKED GOOD.
